# SDR AALA201712129017

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 50,885 hours, 20,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING INTERIOR CABIN CHECK, AFT LEFT EXIT LIGHT ASSEMBLY, WAS FOUND DAMAGED. REPLACED EXIT LIGHT ASSEMBLY PER AMM 33-51-01. OPERATIONAL CHECK GOOD.
